# SDR HALA0600817

- Difficulty date: October 4, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- Engine: Ge CF680
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF RT HORIZONTAL STAB OB TE WEDGE, FOUND U-COMMON TO WEDGE AND STAB WITH LIGHTING STRIKE DAMAGE.  REMOVED AND REPLACED RT HORIZONTAL STAB OB T/E WEDGE U-CHANNEL IAW SRM 51-40-02 AND DWG 183T1140.
